# SDR DALA2023090407177

- Difficulty date: September 1, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION ON INTERNAL FITTING AT RIB 6 TRACK 3 AND RIB 15 AT TRACK 4 O /B FLAP LH WING. CORRECTIVE ACTION: REMOVED OUTBOARD FLAP LH UNSERVICEABLE CONDITION AS PER AMDS CARD 2750-1020-LT. (2947995)
